WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR SUPRAPATELLAR; NAIL, FIXATION, BONE
Back to Search Results |
| Model Number |
03.010.441 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, during an intramedullary rodding of a tibia, it was discovered that attachment of the depuy synthes suprapatellar aiming arm was difficult to attach to the corresponding insertion handle intra-operatively.A mallet was required to seat the aiming device appropriately to the insertion handle.Upon inspection, it appears the dowels on the aiming arm are out of alignment.There was no surgical delay.The case was completed successfully.No patient consequence.This report is for an aiming arm.This is report 1 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.G1: h3, h4, h6: part: 03.010.441.Lot: 190103-102.Manufacturing site: selzach.Supplier: (b)(6).Release to warehouse date: 25 july 2019.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Visual inspection: the aiming arm for suprapatellar (p/n: 03.010.441, lot number: 190103-102) was received at us customer quality (cq).Upon visual inspection, no damage was observed.Functional test: a functional assessment was performed on the complaint device and the returned mating device.The devices can assemble and disassemble, but with difficulty.Thus the reported condition can be replicated.Dimensional inspection: complaint relevant dimensional inspection cannot be performed due to the device geometry.Document/specification review: current and manufactured were also reviewed.No design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the complaint device has difficulty assembling to the mating device.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.